# SDR DALA2021011300204

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 13,677 hours, 1,239 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, CABIN DOORS SHOWED PRESURIZATION RED LIGHTS WARNING.  VERIFIED BOTH OUTFLOW VALVES OPENED & 0 PSI DIFFRENTIAL.  CORRECTIVE ACTION: NO FAULT IN PLF.  T/S PER TSM A350-A-52-71.  PERFORMED BITE TEST OF THE DSCS - PASS, PER A350 AMM 52-71.
